# SDR FDEA202404220487

- Difficulty date: April 22, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 76,275 hours, 29,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED L1 SLIDE EMERGENCY LIGHT PER  AMM 33-51-06-2.  OPS CHECK GOOD.
